MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH
Catalog Number 5954450
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Hematoma (1884); Unspecified Infection (1930)
Date of Event 11/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jun-2019) is considered to be a best estimate.This mdr represents the ventralight st mesh (device 2).An additional emdr was submitted to represent the ventralight st mesh using echo ps (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2018 - patient was diagnosed with symptomatic incarcerated ventral incisional hernia thereby underwent open repair with the implant of ventralight st mesh using echo ps (device 1).Per op notes, "a ventralight st mesh using echo ps (device 1) was placed in the abdomen through the midline defect using sutures." on (b)(6) 2019 - patient was diagnosed with recurrent ventral incisional hernia thereby underwent open repair with the removal of mesh (device 1) and implant of ventralight st mesh (device 2).Per op notes, "the previous mesh was noted folding into the inferior aspect of the hernia defect.The omental adhesions to the anterior abdominal wall including the previous mesh were then taken.The recurrent hernia was identified.A small midline incision was then made, ventralight st mesh (device 2) was then placed using tacks." on (b)(6) 2019 - patient was diagnosed with infected hematoma abdominal wall thereby underwent incision and drainage.Per op notes, "the patient had hematoma to the left of midline.The fascia appeared intact and there was no evidence of mesh involvement.".

Brand Name
VENTRALIGHT ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24698229
Report Number1213643-2026-00381
Device Sequence Number10440124
Product Code FTL
UDI-Device Identifier00801741031618
UDI-Public(01)00801741031618(17)210728(10)HUDT2109
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2021
Device Catalogue Number5954450
Device Lot NumberHUDT2109
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient Weight60 KG